Home > Publications database > A scale-invariant method for quantifying the regularity of environmental spatial patterns > EndNote Text |
%0 Journal Article %A Kästner, Karl %A van de Vijsel, Roeland C. %A Caviedes Voullieme, Daniel %A Hinz, Christoph %T A scale-invariant method for quantifying the regularity of environmental spatial patterns %J Ecological complexity %V 60 %@ 1476-945X %C Amsterdam %I Elsevier %M FZJ-2024-06771 %P 101104 - %D 2024 %F PUB:(DE-HGF)16 %9 Journal Article %U <Go to ISI:>//WOS:001348588500001 %R 10.1016/j.ecocom.2024.101104 %U https://juser.fz-juelich.de/record/1033933